Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A remark on the first neighbourhood ring of a Noetherian Cohen-Macaulay local ring of dimension one


Author: T. Doussouki
Journal: Proc. Amer. Math. Soc. 55 (1976), 465-466
DOI: https://doi.org/10.1090/S0002-9939-1976-0399083-3
MathSciNet review: 0399083
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: There is an isomorphism between the first neighbourhood ring of a noetherian Cohen-Macaulay local ring $ A$ of dimension one and the ring of endomorphisms of a large power of its maximal ideal.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0399083-3
Keywords: Local ring, Cohen-Macaulay, first neighbourhood ring, endomorphisms, superficial element
Article copyright: © Copyright 1976 American Mathematical Society